Jelenlegi hely

OTKA-111651

OTKA-111651

Függvényegyenletek és egyenlőtlenségek
pályázat kezdete: 2015-01-01
pályázat vége: 2018-12-31

Teljes publikációs lista

Hiányzó közlemények feltöltése
Feltöltött közlemény:
14
DEA-ban:
14
OA:
2
Publikációs időszak:
2015-2019
2019
  1. Páles, Z., Zakaria, A.: On the invariance equation for two-variable weighted nonsymmetric Bajraktarević means.
    Aequ. Math. 93 (1), 37-57, 2019.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2018
  1. Gilányi, A., Bálint, M.: Műemlékek virtuális rekonstrukciója.
    In: Informatika a felsőoktatásban 2017 konferencia kiadványa. Szerk.: Aradi Bernadett, Bujdosó Gyöngyi, Horváth Géza, Szokol Patrícia, Debreceni Egyetem Informatikai Kar, Debrecen, 427-434, 2018. ISBN: 9789634732136
2017
  1. Gilányi, A., González, C., Nikodem, K., Páles, Z.: Bernstein-Doetsch type theorems with Tabor type error terms for set-valued maps.
    Set-Valued Var. Anal. 25 (2), 441-462, 2017.
    Folyóirat-mutatók:
    Q2 Analysis
    Q2 Applied Mathematics
    Q2 Geometry and Topology
    Q2 Numerical Analysis
    Q3 Statistics and Probability
  2. Kiss, T., Páles, Z.: Reducible means and reducible inequalities.
    Aequ. Math. 91 (3), 505-525, 2017.
    Folyóirat-mutatók:
    Q3 Applied Mathematics
    Q3 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2016
  1. Kertész, D., Lovas, R.: A generalization and short proof of a theorem of Hano on affine vector fields.
    SUT journal of Mathematics. 53 (2), 83-87, 2016.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  2. Boros, Z., Wlodzimierz, F., Kutas, P.: A regularity condition for quadratic functions involving the unit circle.
    Publ. Math. Debr. 89 (3), 297-306, 2016.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  3. Páles, Z., Pasteczka, P.: Characterization of the Hardy property of means and the best Hardy constants.
    Math. Inequal. Appl. 19 (4), 1141-1158, 2016.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
  4. Gát, G.: Marcinkiewicz-like means of two dimensional Vilenkin-Fourier series.
    Publ. Math. Debr. 89 (3), 331-346, 2016.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  5. Székelyhidi, L., Vajday, L.: Spectral synthesis on commutative hypergroups.
    Annales Univ. Sci. Budapest., Sect. Comp. 45 111-117, 2016.
  6. Bessenyei, M.: The contraction principle in extended context.
    Publ. Math. Debr. 89 (3), 287-295, 2016.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  7. Száz, Á.: Two Natural Generalizations of Cocycles.
    J. Int. Math. Virt. Inst. 6 66-86, 2016.
2015
  1. Kertész, D., Tamássy, L.: Differentiable distance spaces.
    Acta Math. Hung. 148 (2), 405-424, 2015.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Lovas, R., Mező, I.: Some observations on the Furstenberg topological space.
    Elem. Math. 70 (3), 103-116, 2015.
  3. Deng, S., Kertész, D., Yan, Z.: There are no proper Berwald-Einstein manifolds.
    Publ. Math.-Debr. 86 (1-2), 245-249, 2015.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
frissítve: 2020-10-18, 02:10

Tudományos folyóiratcikkek
SCImago besorolása

Tudományos folyóiratcikkek száma: 13
Q2 5 (38.5%)
Q3 5 (38.5%)
n.a. 3 (23.1%)

SCImago kategóriák

Mathematics (10)
Mathematics (miscellaneous) (9)
Applied Mathematics (4)
Discrete Mathematics and Combinatorics (2)
Analysis (1)
Geometry and Topology (1)
Numerical Analysis (1)
Statistics and Probability (1)

Közlemények megoszlása
műfaj szerint

Közlemények megoszlása
évszám szerint

Közlemények megoszlása
nyelv szerint

Közlemények megoszlása
folyóiratok szerint

  • Publicationes Mathematicae Debrecen (4)
  • Aequationes Mathematicae (2)
  • Acta Mathematica Hungarica (1)
  • Annales Universitatis Scientiarum Budapestinensis de Rolando Eotvos Nominatae Sectio Computatorica (1)
  • Elemente der Mathematik (1)
  • Journal of the International Mathematical Virtual Institute (1)
  • Mathematical Inequalities & Applications (1)
  • Set-Valued and Variational Analysis (1)
  • SUT journal of Mathematics (1)